# SDR MALA975897

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Module
- Part number: 447301
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT INTAKE HEAT CAUTION CYCLES ON AND OFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED DE-ICE MODULE, OPS CHECK GOOD.
